Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 7, 2021, 11:27 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2021, 11:27 PM EDT (03:27 UTC)
- Expired
- Oct 8, 2021, 12:00 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
786
WWUS82 KFFC 080327
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Oct 7 2021
GAZ096-107-109-080400-
Bleckley GA-Dodge GA-Pulaski GA-
1127 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski and southwestern Bleckley Counties through MIDNIGHT
EDT...
At 1126 PM EDT, a strong thunderstorm was over Hawkinsville, moving
east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Browndale, Ocmulgee Public Fishing Area,
Paulk, Mobley Crossing, Hartford, Pulaski State Prison, Porter and
Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3221 8357 3230 8361 3236 8356 3245 8333
3219 8327
TIME...MOT...LOC 0326Z 257DEG 11KT 3227 8352
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 7, 10:35 PM EDT, 52 minutes earlier.
Area forecast discussion, Oct 7, 10:35 PM EDT, 52 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1035 PM EDT Thu Oct 7 2021 .Update... Have added another row of counties on the eastern side of the Flash Flood Watch since guidance indicated most showers/storms would be over portions of east and central overnight. Showers have generally diminished in coverage so not looking for widespread areas of rain...but in this air mass it is hard to pick a favored location for redevelopment. Have made no big changes to the forecast otherwise. 41 .SHORT TERM /Tonight through Friday Night/... The closed off low that has been positioned over the Lower Mississippi River Valley the past few days continues to move northward into the Midwestern CONUS. At this time, southwesterly upper flow persists over Georgia, keeping a warm and moist airmass in place over the forecast area through this afternoon. As the closed low continues to move away from the area and turn eastward, dry upper level air will spread over the area. As upper level dry air builds into the area, precipitable water values will steadily decrease, falling from 1.5 - 1.75 inches this afternoon to 1.0 - 1.25 inches by Friday night. Nonetheless, easterly to southeasterly low level flow will continue to bring in ample low-level moisture, and as multiple disturbances traverse the upper level flow on the southeastern side of the cutoff low, they will still allow for the development of scattered to numerous showers and thunderstorms. Cloud ceilings have been slow to improve across much of north and central Georgia this morning, and diurnal destabilization is expected to be fairly limited across the majority of the forecast area, and the coverage of thunderstorms is therefore expected to remain isolated. The best warming has been observed in the far southern tier, which is contributing to SBCAPE values of 2000-2500 J/kg. The far southern portions of the forecast area will be the most likely location for thunderstorm development. Widespread severe weather is not anticipated, although a strong storm or two could produce gusty winds. Wet antecedent conditions persist across the entire area, especially in central Georgia, where the highest rainfall totals have been observed thus far this week. Heavy rainfall from training storms could therefore pose a high risk for flash flooding, and the Flash Flood Watch remains in place through this evening. On Friday, the closed low will re-open as it continues to move northeast and is finally and mercifully absorbed by a broad upper trough covering much of the eastern CONUS. The axis of the trough will set up to the immediate west of Georgia, and disturbances rotating around the base of the trough will allow for more scattered showers and isolated thunderstorms once again. As the trough axis moves eastward throughout the day, rain chances will begin to diminish from west to east across the forecast area. The highest rain chances and amounts will be located across central and eastern Georgia throughout the day on Friday, where an additional 1-2 inches of rain, along with some locally higher amounts, will be possible through the remainder of the short term period. Rain chances are then expected to come to an end during the overnight hours Friday night into Saturday morning as northwesterly flow sets up behind the trough axis, leading to a drier weather pattern as we go into the weekend. King .LONG TERM /Saturday through Thursday/... Long term forecast looks to be primarily dry. Synoptic pattern shows a cutoff low forming just east of the area, shifting the local CWA into a more northwesterly upper level flow as moisture continues to be pushed to our east. Ridging is expected to build in from the Gulf of Mexico through the weekend with dry conditions expected. By early next week another low forms and pushes into the northern Plains by Wednesday. This low lifts rather quickly, but not before introducing a little moisture across the local forecast area on Tuesday. Towards the end of the period, the ridge begins to flatten, but overall not really expecting much in the way of precipitation through the next 7 days. High temperatures through the extended period are forecast to be in the 70s in the mountains, with upper 70s to the 80s elsewhere, around 3 to 8 degrees above average. Low temperatures will be in the 50s in the mountains, with 60s elsewhere, around 8 to 15 degrees above average. Reaves AVIATION... 00Z Update... IFR/LIFR ceilings and patchy fog are anticipated once again starting at any time and continuing through the early morning hours. Scattered showers and isolated thunderstorms are expected to continue to develop during the night...but may not always affect the taf sites. Winds are expected to become light and variable overnight...gradually shifting to N to NW 5 to 8kts by Friday afternoon. //ATL Confidence...00Z Update... Medium confidence on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 78 62 80 / 70 50 30 10 Atlanta 67 78 62 80 / 60 30 10 5 Blairsville 61 73 55 77 / 70 40 20 10 Cartersville 65 79 60 81 / 50 20 10 5 Columbus 67 82 63 83 / 60 20 10 5 Gainesville 66 75 61 79 / 70 40 20 10 Macon 67 82 62 83 / 70 60 20 10 Rome 66 81 60 83 / 40 20 10 5 Peachtree City 65 80 60 81 / 60 30 10 5 Vidalia 70 82 66 83 / 60 70 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Crisp...Dade...Dawson... DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth... Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...Macon... Madison...Marion...Meriwether...Monroe...Morgan...Murray... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pickens...Pike...Polk...Putnam...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...White... Whitfield...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....Reaves AVIATION...41
Hazardous weather outlook, Oct 7, 11:14 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1114 PM EDT Thu Oct 7 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1114 PM EDT Thu Oct 7 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Locally heavy rainfall and isolated thunderstorms will continue through tonight, which could lead to localized flash flooding. A Flash Flood Watch remains in effect for portions of north and central Georgia through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are possible across much of north and central Georgia Friday, and across the far eastern portions of the area on Saturday. The primary threat with any thunderstorms will be occasional lightning and locally heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of flooding through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 7, 9:11 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 PM EDT Thu Oct 7 2021
GAZ070-071-080215-
Lamar GA-Monroe GA-
911 PM EDT Thu Oct 7 2021
...Heavy rain will impact portions of northwestern Monroe and
northeastern Lamar Counties through 1015 PM EDT...
At 910 PM EDT, heavy rain was occurring over Goggins and
Barnesville, moving northeast at 5 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Barnesville, Aldora, High Falls State Park, Liberty Hill, Goggins,
Johnstonville and Chappel Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3320 8410 3320 8406 3319 8400 3311 8397
3301 8414 3307 8421
TIME...MOT...LOC 0110Z 244DEG 5KT 3308 8411
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Oct 7, 9:17 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Thu Oct 7 2021
GAZ105-106-080145-
Crisp GA-Dooly GA-
917 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of Dooly and
northwestern Crisp Counties through 945 PM EDT...
At 917 PM EDT, a strong thunderstorm was over Lilly, or near Vienna,
moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Richwood and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3200 8392 3217 8400 3229 8376 3221 8361
3204 8365
TIME...MOT...LOC 0117Z 249DEG 8KT 3212 8388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 7, 9:52 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Thu Oct 7 2021
GAZ058-059-071-080230-
Butts GA-Monroe GA-Jasper GA-
952 PM EDT Thu Oct 7 2021
...Heavy rain will impact portions of north central Monroe,
southeastern Butts and southwestern Jasper Counties through 1030 PM
EDT...
At 951 PM EDT, heavy rain was occurring over Blount, or 7 miles
south of Jackson, moving northeast at 20 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Flovilla, McElheneys Crossroads, Berner, Indian Springs State Park
and Blount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3311 8397 3320 8400 3333 8384 3329 8371
3318 8373
TIME...MOT...LOC 0151Z 241DEG 17KT 3319 8393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Oct 7, 10:00 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT Thu Oct 7 2021
GAZ095-105-107-080230-
Dooly GA-Houston GA-Pulaski GA-
1000 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of west central
Pulaski, northeastern Dooly and south central Houston Counties
through 1030 PM EDT...
At 1000 PM EDT, a strong thunderstorm was over Pinehurst, or 9 miles
northeast of Vienna, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Unadilla, Pinehurst, Browndale and Mock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3212 8376 3222 8383 3235 8364 3230 8353
3218 8352
TIME...MOT...LOC 0200Z 244DEG 16KT 3221 8372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 7, 10:33 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 PM EDT Thu Oct 7 2021
GAZ095-105-107-080300-
Dooly GA-Houston GA-Pulaski GA-
1033 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of northwestern
Pulaski, northeastern Dooly and south central Houston Counties
through 1100 PM EDT...
At 1032 PM EDT, a strong thunderstorm was near Mock Springs, or 11
miles northeast of Vienna, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hawkinsville, Unadilla, Browndale, Mock Springs and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3217 8369 3224 8377 3238 8363 3234 8350
3223 8350
TIME...MOT...LOC 0232Z 245DEG 8KT 3221 8367
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 7, 11:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Oct 7 2021
GAZ096-107-109-080400-
Bleckley GA-Dodge GA-Pulaski GA-
1127 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski and southwestern Bleckley Counties through MIDNIGHT
EDT...
At 1126 PM EDT, a strong thunderstorm was over Hawkinsville, moving
east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Browndale, Ocmulgee Public Fishing Area,
Paulk, Mobley Crossing, Hartford, Pulaski State Prison, Porter and
Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3221 8357 3230 8361 3236 8356 3245 8333
3219 8327
TIME...MOT...LOC 0326Z 257DEG 11KT 3227 8352
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Oct 7, 9:11 PM EDT | Special Weather Statement | FFC | Lamar | 64 min |
| Oct 7, 9:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Oct 7, 9:42 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Oct 7, 9:52 PM EDT | Special Weather Statement | FFC | Butts | 38 min |
| Oct 7, 10:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Oct 7, 10:33 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Oct 7, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 43 min |
| Oct 7, 11:58 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Oct 8, 12:04 AM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Oct 8, 12:32 AM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Oct 8, 12:39 AM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 16 hr |
| Oct 8, 12:50 AM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Oct 8, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 40 min |
| Oct 8, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 32 min |
| Oct 8, 1:59 AM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Oct 8, 2:15 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 30 min |
| Oct 8, 2:31 AM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Oct 8, 2:45 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 34 min |
| Oct 8, 2:47 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens | 6 hr |
| Oct 8, 3:17 AM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Oct 8, 3:21 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 3:41 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 7 hr |
| Oct 8, 3:48 AM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Oct 8, 3:51 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 4:13 AM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Oct 8, 4:20 AM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Oct 8, 4:51 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 5:03 AM EDT | Flash Flood Warning | FFC | Dodge, Laurens, Pulaski, Wilcox | 8 hr |
| Oct 8, 5:40 AM EDT | Special Weather Statement | FFC | Montgomery | 35 min |
| Oct 8, 5:43 AM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Oct 8, 6:19 AM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Oct 8, 6:22 AM EDT | Special Weather Statement | FFC | Taliaferro | 23 min |
| Oct 8, 6:53 AM EDT | River Flood Warning | FFC | Dooly | 6 hr |
| Oct 8, 7:08 AM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| Oct 8, 7:20 AM EDT | Flash Flood Warning | FFC | Dodge, Telfair, Wilcox | 5 hr |
| Oct 8, 7:45 AM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Oct 8, 8:53 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 3 hr |
| Oct 8, 9:02 AM EDT | Flash Flood Warning | FFC | Dooly, Sumter | 88 min |
| Oct 8, 9:56 AM EDT | Flash Flood Warning | FFC | Butts, Monroe | 101 min |
| Oct 8, 12:33 PM EDT | River Flood Warning | FFC | Jones | 10 hr |
| Oct 8, 2:12 PM EDT | River Flood Warning | FFC | Pulaski | 32 hr |
| Oct 8, 3:37 PM EDT | River Flood Warning | FFC | Dooly | 14 hr |
| Oct 8, 5:42 PM EDT | Flash Flood Warning | FFC | Laurens | 2 hr |
| Oct 8, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.